# SDR DHL2002801017

- Difficulty date: September 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Component: Smoke Detector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: O

## Discrepancy

1)  #7 MAIN DECK CARGO SMOKE DET. WONT TEST2)   ENTERED ON DMI #10282 IAW DHL MEL 26-6 (1) PLACARD INSTALLED G.MARTIN 211513)  REF DMI #10282 #7 MAIN DECK CARGO SMOKE DET. WON'T TEST.4)  RE-LAMPED TEST BULB AND OP CHECKS GOOD IAW DACO M/M 26-00. DMI 10282  CLEARED, PLACARD REMOVED.
